# SDR UPS97224852

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AND MECHANICAL DAMAGE ON FRAME 380 LBL 45 TO 53, WL 267 TO 273.  REMOVED OUT OF LIMIT DAMAGED AREA AT WL 268 AND ACCOMPLISHED FRAME REPAIR IAW SRM 53-10-4.
